# SDR A6WA201141108

- Difficulty date: November 4, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED IN 3 AREAS ON L/E BLENDED OTBD & CNT CHAFED AREAS, NDT INSPECTED, ALODINED, PRIMED, TOP COATED & TEFLON IAW REO 601R-57-52-004.  REMOVED INBD L/E SKIN AND INSTALLED NEW SKIN PN 601R14303-54 & IAW SRM 51-42-13, 51-40-11, 51-23-00, 51-25-16.
